# SDR SWAA2022022502643

- Difficulty date: December 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 48,291 hours, 28,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING OK TO INSTALL: AFT CARGO DOOR; AFT CORNER SCUFF PLATE CRACKED AS MARKED. / AFT CORNER SCUFF PLATE ON THE AFT CARGO DOOR CUTOUT REPAIRED ON SWA EA #1-A53-2076
